# SDR SWIA971435

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RED A LIGHT LANDING GEAR CAME ON INFLIGHT AND STAYED ON UNTIL GEAR DOWN SELECTED.  JACKED AIRCRAFT AND CYCLED GEAR.  FOUND LEFT RED A TRANSIT LIGHT STAYS ON.  ADJUSTED A UP SENSOR TO MININUM GAP PER MM 32-61-01.  CYCLED GEAR SEVERAL TIMES AND ALL INDICATION LIGHTS GOOD.
